The Michigan Mathematical Journal

On the dimension of harmonic measure of Cantor repellers.

Alexander Volberg

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 40, Issue 2 (1993), 239-258.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004751

Digital Object Identifier
doi:10.1307/mmj/1029004751

Mathematical Reviews number (MathSciNet)
MR1226830

Zentralblatt MATH identifier
0797.30022

Subjects
Primary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX]
Secondary: 28A78: Hausdorff and packing measures 30C85: Capacity and harmonic measure in the complex plane [See also 31A15] 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85] 58F11

Citation

Volberg, Alexander. On the dimension of harmonic measure of Cantor repellers. Michigan Math. J. 40 (1993), no. 2, 239--258. doi:10.1307/mmj/1029004751. http://projecteuclid.org/euclid.mmj/1029004751.


Export citation